# SDR UALA2011091504986

- Difficulty date: September 15, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 66,941 hours, 24,796 cycles
- Engine: Pwa PW2037
- Engine time: 38,800 hours, 13,529 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2RTC
- Part serial: 728702
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 38,800 hours, 13,529 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B, A
- Precautionary procedure: D

## Discrepancy

CREW REPORTS DURING TAXI AFTER NORMAL CROSSBLEED START, CABIN CREW AND TOWER REPORTED SMOKE AND FLAMES FROM NR 2 ENG.  JUST PRIOR TO REPORTS, HAD RT ELEC HYD PUMP, RT CTR FUEL PUMP AND RT GEN EICAS MESSAGES.  CREW ACP'D QRC AND EVACUATED ACFT.  ENG WAS AT STABILIZED IDLE FOR ABOUT 1 MIN PRIOR TO INCIDENT WITH NO ABNORMALITIES NOTED.
